image

Why is this happening to my programs?

RegosGaborRegosGabor Member Posts: 25 Enthusiast
I have an Acer Nitro 5 AN515-42 and every time I open Google Earth or Adobe Photoshop I get disorted screen and strange artifacts and I can’t do anything with it. I tried switching the gpu, reinstalled the drivers multiple times. Does somebody know the cause of this problem and knows a solution?

Best Answer

  • RegosGaborRegosGabor Member Posts: 25 Enthusiast
    Answer ✓
    Hi,
    Have you tried connecting the laptop to an external monitor with HDMI cable? If not give it a try.
    It didn’t help :(

FAQ & Answers

Sign In or Register to comment.

Who's Online1.6K

Brukk88
Brukk88
ctone
ctone
doskias
doskias
egydiocoelho
egydiocoelho
Giordi
Giordi
Hikikorobi
Hikikorobi
Kacho
Kacho
Larryodie
Larryodie
Ol_Snapper
Ol_Snapper
pedro_STP
pedro_STP
Strings
Strings
Tofetofe
Tofetofe
xapim
xapim
XxDead
XxDead
+1.6K Guests

Join in, share your experience!

It looks like you're new here. Sign in or register to get started.

Assistance by Acer


Drivers &
Manuals

Acer
Answers